# SDR USAAB98021

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 873203193REV4
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AFT EMERGENCY LIGHT CONTROL MODULE INTERMITTENT.  MAINTENANCE REPLACED THE MODULE.  (M)
